Works matching DE "ASYMPTOTIC theory of algebraic ideals"
Results: 530
Reply to Swistak.
- Published in:
- Rationality & Society, 1990, v. 2, n. 2, p. 242, doi. 10.1177/1043463190002002013
- By:
- Publication type:
- Article
DYNAMICS OF A STOCHASTIC RATIO-DEPENDENT PREDATOR-PREY MODEL.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 329, doi. 10.1142/S0219530511001868
- By:
- Publication type:
- Article
The Asymptotic Limits of Zero Modes of Massless Dirac Operators.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 97, doi. 10.1007/s11005-007-0207-6
- By:
- Publication type:
- Article
Circulant preconditioners for solving singular perturbation delay differential equations<FNR></FNR><FN>Partial work was finished when the third author visited University of Macau. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 327, doi. 10.1002/nla.420
- By:
- Publication type:
- Article
Scaled discrete derivatives of singularly perturbed elliptic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 1, p. 225, doi. 10.1002/num.21900
- By:
- Publication type:
- Article
The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 241, doi. 10.1007/s00526-010-0360-0
- By:
- Publication type:
- Article
Gamma convergence of an energy functional related to the fractional Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 2, p. 173, doi. 10.1007/s00526-009-0225-6
- By:
- Publication type:
- Article
Balls have the worst best Sobolev inequalities. Part II: variants and extensions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 1, p. 47, doi. 10.1007/s00526-007-0105-x
- By:
- Publication type:
- Article
Asymptotic estimates and blow-up theory for critical equations involving the p-Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 3, p. 299, doi. 10.1007/s00526-005-0344-7
- By:
- Publication type:
- Article
On the Construction of Asymptotics of the Solution of Multipoint Boundary-Value Problem for a Linear Degenerate Singularly Perturbed System of Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 385, doi. 10.1007/s10958-016-2980-1
- By:
- Publication type:
- Article
Positive Solutions with Nonpower Asymptotic Behavior and Quasiperiodic Solutions to an Emden-Fowler Type Higher Order Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 8, doi. 10.1007/s10958-015-2419-0
- By:
- Publication type:
- Article
Attractors of m-Hessian Evolutions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 226, doi. 10.1007/s10958-015-2368-7
- By:
- Publication type:
- Article
Asymptotic Behavior of the Spectrum of Pseudodifferential Operators of Variable Order.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 236, doi. 10.1007/s10958-015-2369-6
- By:
- Publication type:
- Article
Asymptotic Properties of Solutions to Systems of Neutral Type Differential Equations with Variable Delay.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 3, p. 455, doi. 10.1007/s10958-015-2259-y
- By:
- Publication type:
- Article
Linear system of differential equations with multiple turning point.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 765, doi. 10.1007/s10958-013-1217-9
- By:
- Publication type:
- Article
Oscillation and asymptotic behavior of odd-order delay differential equations with impulses.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 848, doi. 10.1007/s10958-013-1224-x
- By:
- Publication type:
- Article
Asymptotics of waves diffracted by a cone and diffraction series on a sphere.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 644, doi. 10.1007/s10958-012-0949-2
- By:
- Publication type:
- Article
An asymptotic solution of the Hamilton-Jacobi equation concentrated near a surface.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 523, doi. 10.1007/s10958-012-0935-8
- By:
- Publication type:
- Article
Time asymptotics of non-darcy flows controlled by total flux on the boundary.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 4, p. 399, doi. 10.1007/s10958-012-0875-3
- By:
- Publication type:
- Article
Asymptotics of integrals connected with a generalized cantor ladder.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 3, p. 316, doi. 10.1007/s10958-012-0870-8
- By:
- Publication type:
- Article
Asymptotic stability and instability criteria for nonautonomous systems.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 395, doi. 10.1007/s10958-011-0465-9
- By:
- Publication type:
- Article
Geometrically non-linear elastic model for a thin composite layer with wavy surfaces.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 11, p. 1381, doi. 10.1002/zamm.201700018
- By:
- Publication type:
- Article
Asymptotic stability of solutions for a certain non-autonomous second-order stochastic delay differential equation.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 576, doi. 10.3906/mat-1508-62
- By:
- Publication type:
- Article
A NONLOCAL PROBLEM AT INFINITY FOR SECOND ORDER DIFFERENTIAL EQUATIONS.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 2, p. 433, doi. 10.24193/fpt-ro.2017.2.34
- By:
- Publication type:
- Article
MULTIVARIATE LOCAL POLYNOMIAL REGRESSION FOR ESTIMATING AVERAGE DERIVATIVES.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 4/5, p. 607, doi. 10.1080/10485250310001605450
- By:
- Publication type:
- Article
INFERENCE BASED ON THE AFFINE INVARIANT MULTIVARIATE MANN--WHITNEY--WILCOXON STATISTIC.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 4/5, p. 403
- By:
- Publication type:
- Article
Asymptotic representations of solutions of nonlinear two term difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 7, p. 1031, doi. 10.1080/10236198.2018.1449838
- By:
- Publication type:
- Article
Asymptotic representations of solutions of k -th order Emden–Fowler difference equation.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 9, p. 840, doi. 10.1080/10236198.2015.1051479
- By:
- Publication type:
- Article
Dynamics of a discontinuous discrete Beverton–Holt model.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 859, doi. 10.1080/10236198.2013.824968
- By:
- Publication type:
- Article
On a solvable system of rational difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 811, doi. 10.1080/10236198.2013.817573
- By:
- Publication type:
- Article
On a cyclic system of difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 733, doi. 10.1080/10236198.2013.814648
- By:
- Publication type:
- Article
On a system of difference equations including negative exponential terms.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 5/6, p. 717, doi. 10.1080/10236198.2013.814647
- By:
- Publication type:
- Article
Explicit asymptotic limits for a class of discrete Volterra equations.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 11, p. 1925, doi. 10.1080/10236198.2011.603310
- By:
- Publication type:
- Article
Reductions of order in difference equations defined as products of exponential and power functions.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1751, doi. 10.1080/10236198.2010.488225
- By:
- Publication type:
- Article
Global asymptotic stability for minimum-delay difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 11, p. 1581, doi. 10.1080/10236191003685924
- By:
- Publication type:
- Article
On the asymptotics of some systems of difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 9, p. 1291, doi. 10.1080/10236190903499311
- By:
- Publication type:
- Article
Spectral gap asymptotics of one-dimensional Schrodinger operators with singular periodic potentials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 265, doi. 10.1080/10652460802564837
- By:
- Publication type:
- Article
Asymptotic behaviour of wavelet coefficients.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 333, doi. 10.1080/10652460802568200
- By:
- Publication type:
- Article
ROBUSTNESS PROPERTIES OF A SEQUENTIAL CONFIDENCE INTERVAL FOR THE COMMON LOCATION PARAMETER OF A NUMBER OF EXPONENTIAL POPULATIONS.
- Published in:
- Sequential Analysis, 2001, v. 20, n. 4, p. 293, doi. 10.1081/SQA-100107650
- By:
- Publication type:
- Article
ASYMPTOTICALLY POINTWISE OPTIMAL RULES IN THE POISSON PROCESS.
- Published in:
- Sequential Analysis, 2001, v. 20, n. 1/2, p. 13, doi. 10.1081/SQA-100102643
- By:
- Publication type:
- Article
LONG TIME AVERAGE OF MEAN FIELD GAMES.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 2, p. 279, doi. 10.3934/nhm.2012.7.279
- By:
- Publication type:
- Article
A counter example to a recent result on the stability of non-linear systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2009, v. 26, n. 3, p. 319, doi. 10.1093/imamci/dnp015
- By:
- Publication type:
- Article
Construction of a Multisoliton Blowup Solution to the Semilinear Wave Equation in One Space Dimension.
- Published in:
- Communications on Pure & Applied Mathematics, 2013, v. 66, n. 10, p. 1541, doi. 10.1002/cpa.21452
- By:
- Publication type:
- Article
GEODESICS, LINE OF CURVATURES AND ASYMPTOTIC CURVES VERSUS RELAXED ELASTIC LINES ON AN ORIENTED SURFACE.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 1, p. 37
- By:
- Publication type:
- Article
A new design approach for the anti-swing trajectory control of overhead cranes with high-speed hoisting.
- Published in:
- International Journal of Control, 2004, v. 77, n. 10, p. 931, doi. 10.1080/00207170412331270550
- By:
- Publication type:
- Article
Absolute stability of positive systems with differential constraints.
- Published in:
- International Journal of Control, 2000, v. 73, n. 3, p. 210, doi. 10.1080/002071700219759
- By:
- Publication type:
- Article
ASYMPTOTIC EQUATIONS OF THE NONLINEAR TRANSONIC GAS FLOWS AND THEIR SOLUTIONS.
- Published in:
- ROMAI Journal, 2014, v. 10, n. 1, p. 237
- By:
- Publication type:
- Article
Obstacles to High-Dimensional Particle Filtering.
- Published in:
- Monthly Weather Review, 2008, v. 136, n. 12, p. 4629, doi. 10.1175/2008MWR2529.1
- By:
- Publication type:
- Article
TWO PROBLEMS CONCERNING IRREDUCIBLE ELEMENTS IN RINGS OF INTEGERS OF NUMBER FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 44, doi. 10.1017/S0004972716001325
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOUR OF RANDOM MARKOV CHAINS WITH TRIDIAGONAL GENERATORS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 27, doi. 10.1017/S0004972712000160
- By:
- Publication type:
- Article